# SDR ASAA2013061495098

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,702 hours, 7,511 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE LIM INDICATION ON EIS, EECS BOTH ON.  ACFT GROUNDED.  PERFORMED FIM 22-32, TASK 812, A/T BITE SHOWED EEC 2B FAULT.  PERFORMED EEC BITE IAW FIM 73-00, TASK 801, NO RECENT FAULTS.  NO FAULT HISTORY STORED.  RE-ACCOMPLISHED AUTOTHROTTLE BITE IAW FIM 22-35, TASK 801.  NO FAULTS NOTED ACFT OK FOR SVC.
